# SDR MASA2017071312455

- Difficulty date: July 13, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N951LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15123
- Aircraft time: 17,367 hours, 16,002 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PAX DOOR EMER EXIT IEA BULB BURNED OUT. PLACED ON  MEL.
